Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Odd perfect numbers not divisible by $3$. II

Author: Masao Kishore
Journal: Math. Comp. 40 (1983), 405-411
MSC: Primary 10A20
MathSciNet review: 679456
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that odd perfect numbers not divisible by 3 have at least eleven distinct prime factors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society